# SDR A6WA201643492

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 601R352111
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER VERTICAL INTERCOSTAL ATTACHING T IS CRACKED, FS 589.00.  REPAIRED CARGO DOOR LOWER VERTICAL INTERCOSTAL ATTACHING T FITTING IAW EA 26-2016-014.
